30 0

Spatial decay estimates for heat equation with nonlinear boundary conditions

Title
Spatial decay estimates for heat equation with nonlinear boundary conditions
Other Titles
비선형 경계값을 갖는 열방정식의 공간적 감소
Author
송종철
Issue Date
1999-12-30
Publisher
한양대학교 이학기술연구소
Citation
이학기술연구지, v. 1, page. 151-154
Abstract
The asymptotic behavior of solutions of heat equation defined on a semi-infinite cylinder with nonlinear boundary conditions is investigated by means of energy arguments and maximum principles. In many cases the rate of decay is found to be independent of the precise form of the nonlinearity and the same as that for the classical heat equation under homogeneous Dirichlet boundary conditions. 본 연구는 3차원의 반무한 실린더의 왼쪽 끝 단면에 Cauchy data 및 실린더 측면에 비선형 복사경계치로 주어진 열편미분방정식 해의 왼쪽 끝의 거리에 따른 점진적 극한을 연구하였다. 2차 미분부등식 및 비교원리(최대치 원리)를 이용하여 해의 에너지(L2 norm)의 감소율이 비선형에 부관하고 Dirichlet 경계값으로 주어진 고전적 열방정식의 해의 감소율과 같다.
URI
https://www.earticle.net/Article/A106029https://repository.hanyang.ac.kr/handle/20.500.11754/161878
ISSN
2005-9051
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE